# SDR ASMF201601004

- Difficulty date: December 7, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 1,121 hours, 181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE EMER LIGHT TURNED ON & APPEARED THE EICAS MSG, EMER LIGHT WITH FAILURE CODE 335-101-00.  PERFORMED REVISION DETECTING THE WIRING OF SEAT 1-E DAMAGED, SO THE WIRING WAS REPAIRED IAW WDM DMC-B787-A-33-51-11-01A-054A-D.  EMER LIGHT OPERATIONAL TEST WAS PERFORMED IAW AMM DMC-B787-A-33-51-00-00C-320A-A, TESTED CORRECT.
